McKees Rocks, PA
A 31-year-old female asked:
Dx w/lpr/gerd/acid reflux/gastritis,taking omeprazole off&on for yrs,but after i take it,i get a stomach ache/pain,does this mean its doing more bad?
1 doctor answer • 1 doctor weighed in
Dr. Peter Ihleanswered
Orthopedic Surgery 56 years experience
No, it means-: -that it is not working, there are other meds for this. See an UGI specialist, you may need an endoscopy.
Created for people with ongoing healthcare needs but benefits everyone.
311 viewsAnswered >2 years ago
Last updated Jan 3, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.